# SDR DHL2001702009

- Difficulty date: April 11, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Out Of Adj
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SOUNDED DURING T/O ROLL 60 KTS.  TAKEOFF REJECTED.  VERIFIED T/O CONFIGURATION WAS CORRECTED.  2ND T/O NORMAL.   FOUND SPEED BRAKE TAKEOFF WARNING SWITCH OUT OF ADJUSTMENT.  ADJUSTED SWITCH S194 AND TESTED IAW MM 31-26-25 P401-403.  OPS CHECK GOOD.  STATUS-CLOSED.
